RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 281, Number 2, Page 264 (Mi dan46939)  

Correction: “Necessary and sufficient conditions for continuity and closability of linear operators” [Dokl. Akad. Nauk SSSR 278 (1984), no. 6, 1289–1290]

D. È. Allakhverdiev


Full text: PDF file (97 kB)

Bibliographic databases:

Citation: D. È. Allakhverdiev, “Correction: “Necessary and sufficient conditions for continuity and closability of linear operators” [Dokl. Akad. Nauk SSSR 278 (1984), no. 6, 1289–1290]”, Dokl. Akad. Nauk SSSR, 281:2 (1985), 264

Citation in format AMSBIB
\Bibitem{All85}
\by D.~\`E.~Allakhverdiev
\paper Correction: ``Necessary and sufficient conditions for continuity and closability of linear operators'' [Dokl. Akad. Nauk SSSR 278 (1984), no.~6, 1289--1290]
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 281
\issue 2
\pages 264
\mathnet{http://mi.mathnet.ru/dan46939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0768830}


Linking options:
  • http://mi.mathnet.ru/eng/dan46939
  • http://mi.mathnet.ru/eng/dan/v281/i2/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020